# SDR AALA202506251345

- Difficulty date: June 12, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 73,367 hours, 34,716 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: D5348004121101
- Condition: Elongated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ELONGATED HOLES WAS FOUND ON DOOR REINFORCEMENT PANEL (D53480041) ON FRAME 68 RH SIDE AT LEVEL ON STRINGER 9R W=0.210 INCH. MAINTENANCE REPLACED DOOR REINFORCEMENT PANEL AND FASTENERS LOC FRAME 68 RH SIDE AT LEVEL ON STRINGER 9R IAW A319 SRM 51-42-11-801 AND DWG D53480019.
